# SDR JR2R2011100500455

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 20,193 hours, 16,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: SH6703188212
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR COUNTERBALANCE ANCHOR FITTING GOUGED.  REPAIRED FITTING IAW RO CRJ9-51-0453.
